Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 183813, 12 pages
http://dx.doi.org/10.1155/2013/183813
Research Article

Existence Theory for th Order Nonlocal Integral Boundary Value Problems and Extension to Fractional Case

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 18 June 2013; Accepted 24 August 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Bashir Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yude Ji, Yanping Guo, and Yukun Yao, “Positive solutions for higher order differential equations with integral boundary conditions,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Bashir Ahmad, Ahmed Alsaedi, and Nada Al-Malki, “On higher-order nonlinear boundary value problems with nonlocal multipoint integral boundary conditions,” Lithuanian Mathematical Journal, vol. 56, no. 2, pp. 143–163, 2016. View at Publisher · View at Google Scholar
  • Tongchun Hu, Yongping Sun, and Weigang Sun, “Existence of positive solutions for a third-order multipoint boundary value problem and extension to fractional case,” Boundary Value Problems, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar